# SDR V0XD2014062192728

- Difficulty date: June 19, 2014
- Submitted: June 21, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 34,116 hours, 32,771 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Part number: 14523449101
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING TAB PUSH ROD CORRODED.  R & R  PUSH ROD IAW AMM27-31-08.
